RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 281, Number 4, Pages 798–801 (Mi dan9192)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Lower bounds on the monotone complexity of some Boolean functions

A. A. Razborov

Lomonosov Moscow State University

Full text: PDF file (573 kB)

English version:
Doklady Mathematics, 1985, 31, 354–357

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Колмогоров
Received: 14.01.1985

Citation: A. A. Razborov, “Lower bounds on the monotone complexity of some Boolean functions”, Dokl. Akad. Nauk SSSR, 281:4 (1985), 798–801; Dokl. Math., 31 (1985), 354–357

Citation in format AMSBIB
\Bibitem{Raz85}
\by A.~A.~Razborov
\paper Lower bounds on the monotone complexity of some Boolean functions
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 281
\issue 4
\pages 798--801
\mathnet{http://mi.mathnet.ru/dan9192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=785629}
\zmath{https://zbmath.org/?q=an:0621.94027}
\transl
\jour Dokl. Math.
\yr 1985
\vol 31
\pages 354--357
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AGR5800006}


Linking options:
  • http://mi.mathnet.ru/eng/dan9192
  • http://mi.mathnet.ru/eng/dan/v281/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Izv. Math., 59:1 (1995), 205–227  mathnet  crossref  mathscinet  zmath  isi
    2. D. Yu. Grigor'ev, E. A. Hirsch, D. V. Pasechnik, “Complexity of semialgebraic proofs”, Mosc. Math. J., 2:4 (2002), 647–679  mathnet  mathscinet  zmath
    3. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. B. Kudryavtsev, A. E. Andreev, “On algorithm complexity”, J. Math. Sci., 168:1 (2010), 89–122  mathnet  crossref  mathscinet  elib
    5. A. D. Korshunov, “Some unsolved problems in discrete mathematics and mathematical cybernetics”, Russian Math. Surveys, 64:5 (2009), 787–803  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. E. A. Okolnishnikova, “O raspredelënnykh skhemakh”, Diskretn. analiz i issled. oper., 18:6 (2011), 71–81  mathnet  mathscinet  zmath
    7. S. B. Gashkov, I. S. Sergeev, “A method for deriving lower bounds for the complexity of monotone arithmetic circuits computing real polynomials”, Sb. Math., 203:10 (2012), 1411–1447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:116
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020